# SDR IPXA09855515

- Difficulty date: February 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-29, FUSE EXT SURFACE SKIN FS 1579-1585, L22R-L24R.  SUPPORTING DOCUMENT WAS UNAVAILABLE FOR THE REPAIR.  REPLACED REPAIR PER DC8 SRM 53-2-1 FIG 7 SHT 12 (TR53-203) REV 78.
